Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A theorem on extending representations


Author: Raymond C. Fabec
Journal: Proc. Amer. Math. Soc. 75 (1979), 157-162
MSC: Primary 22D10
DOI: https://doi.org/10.1090/S0002-9939-1979-0529233-X
MathSciNet review: 529233
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain sufficient conditions for a unitary representation of a closed subgroup M of a separable locally compact group G to have a unique unitary extension to G. The conditions depend on the behavior of the representation on a closed normal subgroup N of G contained in M. We then discuss an application of the theorem in particle physics.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D10

Retrieve articles in all journals with MSC: 22D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0529233-X
Article copyright: © Copyright 1979 American Mathematical Society